# SDR R61A201307150605

- Difficulty date: June 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85528210115
- Condition: Corroded
- Location: Zone 100
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION.  CORROSION WAS FOUND ON RT SEAT TRACK. CORROSION IS LOCATED BETWEEN FS. 10.50 AND FS. 102.50.  MX R & R THE RT SEAT TRACK  IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
